# SDR IPXA2172870

- Difficulty date: April 3, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO FLOORBOARD 151QF IS CRACKED AT LOWER SURFACE.    ACCOMPLISHED REPAIR ON AFT CARGO FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
